# SDR ASAA2013101896194

- Difficulty date: October 18, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 25,450 hours, 7,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACK RESTORATION BATTERY PACKS M1676 AND M1695, FAILED CAPACITY CHECK.  ACFT GROUNDED.  REPLACED BATTERY PACKS M1676 AND M1695. OPS TEST OK, IAW AMM 33-51-06/201.
